# SDR SWAA2022061613771

- Difficulty date: May 31, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STA 787+8 RBL 20' FLOOR SUPPORT LOWER STRAP CORRODED AROUND NUTPLATE.   REMOVED CORROSION IAW AMM 51-00-53-201.  PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.029'.  ORIGINAL MATERIAL: 0.040'; REMAINING MATERIAL: 0.029'; MATERIAL LOSS; 0.011'. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.  FABRICATED AFT CARGO DOOR CUTOUT BS 787+8 RBL 20' FLOOR SUPPORT LOWER STRAP IAW DRAWING 146A8128.  TREATED AND PRIMED FABRICATED AFT CARGO DOOR CUTOUT FLOOR SUPPORT LOWER STRAP IAW AMM 51-00-59-201 & 51-21-72-370-801.   INSTALLED AFT CARGO DOOR CUT OUT FLOOR SUPPORT LOWER STRAP IAW SRM 51-40-02-0G-0.
